# SDR IPXA2017091221632

- Difficulty date: August 20, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AREA ON OF DELAMINATION ON ON LOWER SURFACE OF RT OTBD AILERON.  REPAIRED IAW SRM 57-60-80, REPAIR 1.
